QUANTUM FLUCTUATIONS OF A SPHERICAL GRAVITATIONAL SHOCK-WAVE .2.


OZDEMIR N. , HORTACSU M.

CLASSICAL AND QUANTUM GRAVITY, vol.12, no.5, pp.1221-1227, 1995 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 5
  • Publication Date: 1995
  • Doi Number: 10.1088/0264-9381/12/5/012
  • Title of Journal : CLASSICAL AND QUANTUM GRAVITY
  • Page Numbers: pp.1221-1227

Abstract

We show that quantum fluctuations, in particular vacuum polarization, vanish in the background of the spherical shock wave solution of the Einstein field equations recently found by Nutku. This work extends previous work on the similar problem, concluding that one can not change the null result previously obtained by using more general solutions.